MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40020
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Visual Disturbances (2140); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is implanted in patient.
 
Event or Problem Description
It was reported that in a clinical trial procedure, the subject flow diverter was used in the left internal carotid artery-ophthalmic (c6 segment) to treat a saccular aneurysm measuring 8.72mm.10 days post procedure, the patient had visual disturbances (blurred vision and vision loss) in the left eye which were treated by administering clopidogrel.The event was reported as recovered/resolved.The event was reported as possibly related to the subject device by the site.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the patient had a saccular aneurysm located in the left internal carotid artery-ophthalmic (c6 segment) measuring 8.72mm.The procedure date for implantation of the stent was (b)(6) 2021 and due to blurred vision in the left eye, clopidogrel 75mg qd was administered on the (b)(6) 2021.The adverse event was resolved.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1: adverse event/product problem ¿ corrected - no ¿adverse event¿.B2: outcomes attributed to ae - corrected - no ¿none¿.H1: type of reportable event ¿ corrected - no ¿serious injury¿.H2: if follow-up, type: updated.H10; additional mfg narrative type: updated.The adverse event "visual disturbances (blurred vision and vision loss) in the left eye" was previously reported in mfr report # 3008881809-2022-00007.Upon further review, it was confirmed that the subject device was used on the same event date, in the same case, and on the same patient.The second event of "visual disturbances (blurred vision and vision loss) in the left eye" reported for the same patient is investigated under report mfr report # 3008881809-2021-00254.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SURPASS EVOLVE 4.0MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13198695
Report Number3008881809-2022-00007
Device Sequence Number17207875
Product Code OUT
UDI-Device Identifier07613327375206
UDI-Public07613327375206
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model NumberFDS40020
Device Catalogue NumberFDS40020
Device Lot Number22622681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer03/11/2022
09/27/2023
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date03/23/2022
10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American